# SDR F3LA2023040100005

- Difficulty date: December 20, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N361FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09221
- Aircraft time: 9,478 hours, 4,249 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 47145268
- Part serial: 10146
- Condition: Faulted
- Location: Trim System
- Part time: 9,513 hours, 4,267 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DISCREPANCEY: REFERENCE LP 271287 WHEN SETTING TRIM FOR TAKE OFF, TRIM WHEEL KEEPS MOVING PAST DESIRED SETTING BY ITSELF WILL MOVE FULL DOWN OR FULL UP IF NOT STOPPED MANUALLY
CORRECTIVE ACTION: REFERENCE LP 271287  W/O MIA-22-1391 REMOVED THSA INSTALLED SERVICEABLE UNIT AND ELSD. INSTALLED IAW 2711-51-400-001-1A, REMOVED IAW 27-41-00-730-001-A.//END//
